# SDR ASAA2025052859361

- Difficulty date: May 28, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 42,008 hours, 13,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H AFT O/W EXIT SIGN ABOVE DOOR DOES NOT ILLUMINATE. GROUNDED - YES. REMOVED & REPLACED POWER SUPPLY M1695 OP CHECK GOOD IAW B737-900 AMM 33-51-06.
